# SDR DHL99709001

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Gland Nut
- Part number: 69154143
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, NOSE GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  ON EXTENSION, ALL INDICATIONS WERE NORMAL.  ABNORMAL INDICATIONS ON FWD AND F/E PANEL.  FOUND GLAND NUT LEAKING.  REPLACED SAME.  CYCLED GEAR SEVERAL TIMES.  SYS CKS NORMAL.
